Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft and weight gain

Posted by Marlene on May 16, 1999, at 13:46:13

I have been on Zoloft 50 mg. for almost 2 years. My weight has slowly increased despite all my attempts to control it. Weight has not been a problem before. Have others experienced this side affect. My doctor tells me that weight loss is more typical with Zoloft.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marlene thread:6177